Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 343, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 15, 2017, 11:07 PM CDT for 9 counties in Oklahoma. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2017, 11:07 PM CDT (04:07 UTC)
- Expired
- Jun 16, 2017, 12:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Sequoyah County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 53 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 11:35 PM CDT | TSTM WND GST 58 | 2 Sse Webbers Falls, OK | |
| Jun 15, 11:39 PM CDT | TSTM WND DMG | 9 W Watts, OK | TREES DOWN ALONG CHEWEY ROAD BY THE CHEWEY STORE. |
| Jun 15, 11:43 PM CDT | TSTM WND DMG | Westville, OK | TREES DOWN IN WESTVILLE. POWER OUTAGES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3364 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
098
WUUS54 KTSA 160407
SVRTSA
OKC001-021-041-091-101-111-135-143-145-160500-
/O.NEW.KTSA.SV.W.0343.170616T0407Z-170616T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1107 PM CDT THU JUN 15 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Delaware County in northeastern Oklahoma...
McIntosh County in southeastern Oklahoma...
Northwestern Sequoyah County in east central Oklahoma...
Adair County in northeastern Oklahoma...
Wagoner County in northeastern Oklahoma...
Cherokee County in east central Oklahoma...
Muskogee County in east central Oklahoma...
Eastern Okmulgee County in northeastern Oklahoma...
Southeastern Tulsa County in northeastern Oklahoma...
* Until midnight CDT
* At 1106 PM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Scraper to 3 miles south of
Tahlequah to 3 miles south of Muskogee to 2 miles southwest of
Preston, moving south at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Southern Tulsa... Broken Arrow...
Muskogee... Tahlequah...
Okmulgee... Wagoner...
Stilwell... Bixby...
Jenks... Glenpool...
Coweta... Henryetta...
Fort Gibson... Checotah...
Haskell... Warner...
Westville... Morris...
Vian... Gore...
This includes Interstate 40 in Oklahoma between mile markers 238 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing widespread wind damage. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows!
&&
LAT...LON 3651 9462 3581 9451 3549 9489 3543 9502
3546 9505 3536 9517 3527 9597 3607 9603
3607 9512 3616 9512 3616 9501 3624 9501
TIME...MOT...LOC 0406Z 350DEG 33KT 3611 9477 3586 9498 3569 9536 3569
9602
HAIL...<.75IN
WIND...70MPH
$$
692 follow-up statements
874
WWUS54 KTSA 160430
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1130 PM CDT THU JUN 15 2017
OKC001-021-041-091-101-111-135-143-145-160500-
/O.CON.KTSA.SV.W.0343.000000T0000Z-170616T0500Z/
Delaware OK-McIntosh OK-Sequoyah OK-Adair OK-Wagoner OK-Cherokee OK-
Muskogee OK-Okmulgee OK-Tulsa OK-
1130 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN DELAWARE...MCINTOSH...NORTHWESTERN SEQUOYAH...
ADAIR...WAGONER...CHEROKEE...MUSKOGEE...EASTERN OKMULGEE AND
SOUTHEASTERN TULSA COUNTIES...
At 1130 PM CDT, severe thunderstorms were located along a line
extending from Westville to 4 miles north of Bunch to 3 miles south
of Greenleaf State Park to 2 miles southeast of Morris, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Southern Tulsa... Broken Arrow...
Muskogee... Tahlequah...
Okmulgee... Wagoner...
Stilwell... Bixby...
Jenks... Glenpool...
Coweta... Henryetta...
Fort Gibson... Checotah...
Haskell... Warner...
Westville... Morris...
Vian... Gore...
This includes Interstate 40 in Oklahoma between mile markers 238 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3581 9451 3549 9489 3543 9502 3546 9505
3536 9517 3527 9597 3607 9603 3607 9512
3636 9460
TIME...MOT...LOC 0430Z 326DEG 34KT 3599 9458 3574 9479 3557 9517 3557
9583
HAIL...<.75IN
WIND...60MPH
$$
69227
WWUS54 KTSA 160444
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1144 PM CDT THU JUN 15 2017
OKC041-143-160453-
/O.CAN.KTSA.SV.W.0343.000000T0000Z-170616T0500Z/
Delaware OK-Tulsa OK-
1144 PM CDT THU JUN 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
SOUTHEASTERN TULSA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3590 9503 3615 9457 3581 9451 3549 9489
3543 9502 3546 9505 3536 9517 3527 9597
3586 9601
TIME...MOT...LOC 0443Z 338DEG 31KT 3588 9455 3563 9476 3546 9514 3546
9580
$$
OKC001-021-091-101-111-135-145-160500-
/O.CON.KTSA.SV.W.0343.000000T0000Z-170616T0500Z/
McIntosh OK-Sequoyah OK-Adair OK-Wagoner OK-Cherokee OK-Muskogee OK-
Okmulgee OK-
1144 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR MCINTOSH...NORTHWESTERN SEQUOYAH...ADAIR...SOUTHERN WAGONER...
SOUTHERN CHEROKEE...MUSKOGEE AND EASTERN OKMULGEE COUNTIES...
At 1143 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Baron to 3 miles south of Bunch
to 3 miles south of Webbers Falls to 2 miles southeast of Hoffman,
moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Tahlequah...
Okmulgee... Stilwell...
Henryetta... Fort Gibson...
Checotah... Haskell...
Warner... Westville...
Morris... Vian...
Gore... Dewar...
Porum... Okay...
Webbers Falls... Porter...
Schulter... Oktaha...
This includes Interstate 40 in Oklahoma between mile markers 238 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3590 9503 3615 9457 3581 9451 3549 9489
3543 9502 3546 9505 3536 9517 3527 9597
3586 9601
TIME...MOT...LOC 0443Z 338DEG 31KT 3588 9455 3563 9476 3546 9514 3546
9580
HAIL...<.75IN
WIND...60MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:58 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Jun 15, 6:58 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 658 PM CDT Thu Jun 15 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Mid and high clouds are expected to increase across Eastern Oklahoma and Northwest Arkansas this evening as a MCS develops over Southeast Kansas and pushes into the region. This MCS looks to move across Northeast Oklahoma into Northwest Arkansas and will continue tempo groups for timing at TAF sites north of I-40. Strong winds and MVFR conditions could be possible within the MCS. Additional showers could linger for a time late tonight before pushing off to the east southeast. Behind the exiting precip...some MVFR ceilings could be possible into the mid morning hours before scattered VFR ceilings are forecast for Friday afternoon. South of I-40...increasing clouds overnight with scattered VFR conditions during the day Friday are forecast. && .PREV DISCUSSION... /Issued 254 PM CDT Thu Jun 15 2017/ DISCUSSION... Morning convection that lingered into the afternoon has dissipated. Focus now turns to convection that has developed across central Kansas. Short term guidance has been fairly consistent with these storms evolving into a MCS that will track southeast through the afternoon...and reach the KS/OK border 01z-03z time frame. Given the instability in place...a few of the stronger bows may produce some significant severe gusts to 80 mph this evening across parts of eastern Oklahoma. Storms will likely weaken as they push further southeast into the area by late this evening and into the overnight hours. Pops will continue into Friday with the potential for ongoing convection after sunrise...as well as additional storm development that may occur along lingering boundaries. The next chances for storms will come late Saturday night and into Sunday as as frontal boundary moves into the area. The effective boundary likely will serve as a focus for additional scattered storms Sunday afternoon and into the evening across southeast Oklahoma and northwest Arkansas. High pressure at the surface will settle over the southern plains for the beginning of the next work week...so a period of settled...and slightly cooler weather can be expected Monday and Tuesday. Models hint at another complex skirting northeast Oklahoma and northwest Arkansas towards mid week as the area remains on the edge of improved mid level flow. Have included low pops in those areas at that time. As for temperatures...hot and humid conditions to continue through the weekend...especially those locations that remain convection free. Stayed pretty close to guidance temperatures throughout the forecast period. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 94 77 96 / 60 10 10 10 FSM 73 94 75 97 / 50 30 10 10 MLC 73 95 76 95 / 20 10 0 0 BVO 69 94 74 96 / 70 10 20 10 FYV 68 89 70 93 / 60 20 10 10 BYV 68 89 73 95 / 60 20 10 10 MKO 71 93 74 96 / 50 10 10 10 MIO 68 92 75 95 / 70 10 20 10 F10 71 93 75 96 / 40 10 10 10 HHW 74 95 75 95 / 20 30 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...20
Hazardous weather outlook, Jun 15, 8:20 PM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 820 PM CDT Thu Jun 15 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 820 PM CDT Thu Jun 15 2017 ...INCREASING THREAT FOR DAMAGING WINDS TONIGHT ACROSS NORTHEAST OKLAHOMA... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Significant. AREA...Much of eastern Oklahoma and northwest Arkansas. ONSET...After 8 PM. AREA AT GREATEST RISK...Northeast Oklahoma. HEAVY RAIN. RISK...Limited. AREA...Primarily northeast Oklahoma. ONSET...After 8 PM. DISCUSSION... A complex of storms over southern Kansas will continue southeast into the region tonight. Destructive winds in the 70 to 80 mph range, with some gusts locally higher than 80 mph, and isolated reports of golfball or larger hail will be the main threats, especially in northeast Oklahoma. The severe weather threat will gradually decrease in intensity as they continue to move south and east overnight into southeast Oklahoma and western Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY and SATURDAY...Thunderstorm Potential...Dangerous Heat Potential. SUNDAY...Thunderstorm Potential. MONDAY and TUESDAY...No Hazards. WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Chances are good that the environment will get worked over by storms tonight into Friday morning, limiting the chances for redevelopment on Friday afternoon. If storms do develop, they will be isolated and likely focused along any remnant outflow boundaries. Ahead of the front on Friday and especially Saturday, afternoon heat indices in the 100 to 110 degree range are expected across much of eastern Oklahoma and west central Arkansas. Take proper heat precautions if you are planning outdoor activities. Thunderstorm chances will return Saturday night into Sunday with a cold front. Severe weather potential will be limited and likely in the form of damaging winds. weather.gov/tulsa Contains additional information. Lacy
In the hours before
Local storm report, Jun 15, 10:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG PRYOR 36.31N 95.32W
06/15/2017 MAYES OK EMERGENCY MNGR
TREE DOWN ON HOUSE. WIND ESTIMATED 65 MPH.
&&
PBSLocal storm report, Jun 15, 11:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG WAGONER 35.96N 95.37W
06/15/2017 WAGONER OK AMATEUR RADIO
SEVERAL POWER POLES DOWN ON EAST SIDE OF TOWN.
&&
PBSSpecial weather statement, Jun 15, 11:04 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1104 PM CDT THU JUN 15 2017
OKZ054>058-061>063-160445-
Craig OK-Osage OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-
Washington OK-Mayes OK-
1104 PM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHERN ROGERS...
NORTHWESTERN DELAWARE...EAST CENTRAL OSAGE...OTTAWA...NORTHWESTERN
MAYES...SOUTHERN WASHINGTON AND SOUTHERN NOWATA COUNTIES UNTIL 1145
PM CDT...
At 1103 PM CDT, strong winds are still occurring well back behind a
line of thunderstorms across northeast Oklahoma. Wind gusts to near
40 mph will be possible for another half hour to an hour.
Locations in or near the path include...
Bartlesville... Miami...
Vinita... Nowata...
Pawhuska... Commerce...
Chelsea... Barnsdall...
Oologah... Fairland...
Afton... Quapaw...
Adair... Welch...
Bernice... Ramona...
Ketchum... Ochelata...
Delaware... Foyil...
This includes Interstate 44 between mile markers 262 and 323.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9462 3652 9500 3639 9544 3643 9544
3642 9602 3667 9653 3672 9576 3700 9530
TIME...MOT...LOC 0403Z 341DEG 78KT 3663 9487 3633 9505 3615 9572 3630
9648
LacyLocal storm report, Jun 15, 11:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 6 WNW BROKEN ARROW 36.08N 95.89W
06/15/2017 TULSA OK PUBLIC
SIDE OF BALCONY BLOWN OFF AT APARTMENT COMPLEX NEAR 61ST
AND MEMORIAL. TIME ESTIMATED. REPORT VIA SOCIAL MEDIA.
&&
PMMSpecial weather statement, Jun 15, 11:06 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
1106 PM CDT THU JUN 15 2017
OKZ064-160430-
Creek OK-
1106 PM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CREEK COUNTY UNTIL
1130 PM CDT...
At 1106 PM CDT, a strong thunderstorm was located 3 miles east of
Oilton, moving southeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mannford... Drumright...
Oilton... Silver City...
This includes Interstate 44 between mile markers 198 and 203.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3616 9630 3608 9630 3607 9626 3590 9622
3592 9661 3616 9662
TIME...MOT...LOC 0406Z 323DEG 40KT 3610 9653
LacyLocal storm report, Jun 15, 11:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST ADAIR 36.44N 95.27W
06/15/2017 E60 MPH MAYES OK TRAINED SPOTTER
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:28 PM CDT | Special Weather Statement | TSA | Osage | 62 min |
| Jun 15, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Washington | 67 min |
| Jun 15, 9:16 PM CDT | Special Weather Statement | TSA | Craig | 59 min |
| Jun 15, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 50 min |
| Jun 15, 9:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Jun 15, 10:04 PM CDT | Special Weather Statement | TSA | Creek, Delaware, Mayes, Tulsa, Wagoner | 56 min |
| Jun 15, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 66 min |
| Jun 15, 10:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 4 more | 52 min |
| Jun 15, 10:26 PM CDT | Special Weather Statement | TSA | Nowata, Osage, Washington | 34 min |
| Jun 15, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 47 min |
| Jun 15, 10:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Jun 15, 11:04 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Osage, Ottawa, Washington | 41 min |
| Jun 15, 11:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Jun 15, 11:19 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Rogers, Tulsa | 41 min |
| Jun 15, 11:26 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 49 min |
| Jun 15, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 49 min |
| Jun 15, 11:52 PM CDT | Special Weather Statement | TSA | Pittsburg | 38 min |
| Jun 15, 11:58 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Washington | 32 min |
| Jun 16, 12:31 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, McIntosh, Pittsburg | 59 min |
| Jun 16, 1:03 AM CDT | Special Weather Statement | TSA | Pushmataha | 42 min |
| Jun 16, 2:30 PM CDT | Heat Advisory | TSA | Cherokee, Choctaw, Craig, Creek, Delaware, Haskell and 15 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.